| Model Number |
401741 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes neither the complaint instrument nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.The complaint instrument was introduced into the patients body using an abbott copilot bleedback control valve, but the device had to be withdrawn from the patient.During removal of the complaint instrument the stent was stripped off the balloon by the copilot bleedback control valve.The stent was retrieved from the patient and both the stent and the delivery system were discarded at the hospital.